# SDR 2001F00484

- Difficulty date: August 31, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120
- Aircraft serial: 120234
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Part number: 6225734002
- Condition: Binding
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 4810 - FLT FROM DFW-TUL, THE A/C WAS HARD TO CONTROL. WHEN THE A/P WAS DISCONNECTED, ELEVATOR AND RUDDER WERE HEAVY AS IF THEY WERE STILL CONNECTED TO THE A/P. PULLED THE A/P CIRCUIT BREAKERS, DID NOT FIX PROBLEM. DECLARED EMERGENCY AND A/C LANDED IN TUL W/O INCIDENT. INSP A/C FLT CONTROLS SYSTEMS, FLT CONTROL SURFACES, AND CABLE BELLCRANKS AND FOUND NO DEFECTS. FOUND ELEV TRIM SERVO MOTOR BINDING. REMOVED AND REPLACED ELEVATOR TRIM SERVO MOTOR (P/N 6225734002). RECONNECTED ELEVATOR TRIM CABLES AND TENSIONED. OPERATIONAL CHECK GOOD. AFTER TEST FLT, PILOT REPORTED THAT WITH YAW DAMPER ENGAGED, RUDDER PEDALS WOULD NOT MOVE. MAINTENANCE FOUND RUDDER SERVO MOUNT DEFECTIVE. REMOVED AND REPLACED THE RUDDER SERVO
